# SDR GUUA94157120908A

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 26,674 hours, 31,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT OTBD WING UPPER SKIN TRAILING EDGE HAD CORROSION AND DEBOND BETWEEN WS 139 THROUGH 158.  REMOVED DAMAGED SKIN AND FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
